# SDR 07FDEA02802

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Part number: 652165832
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB T/E LOWER PANEL SUPPORT ANGLE HAS A CRACK UNDER SPOILER NR 13.  REMOVED AND REPLACED SUPPORT ANGLES IAW SRM 51-30-2.
